# SDR USAA970276

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N234US
- Make and model: Boeing 737201
- Aircraft serial: 22274
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Torn
- Location: Entry Door
- Part time: 45,546 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - DURING "UNSCHEDULED MAINTENANCE CHANGE' VISUAL INSPECTION FOUND 1 INCH BY 1 INCH PIECE OF SKIN TORN AWAY, LEFT AFT ENTRY DOOR SKIN ABOVE LOWER HINGE CUTOUT.  INSTALLED DOUBLER, REPAIRED PER SRM 52-00-3, FIG 5.  (M)
